# SDR AT9900712

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 900542
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED BATTERY CHARGER HOUSING AT CEILING EMERGENCY LIGHT BS 747.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY CHARGER/POWER PACK AT BS L747 IAW 737 MM 33-51-81, 33-51-0.
